# SDR 96ZZZX2460

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N97523
- Make and model: Cessna 182Q
- Aircraft serial: 18267119
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Fluid
- Condition: Contaminated
- Location: Brake System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED NO BRAKING ACTION, SUSPECTED ICE AND SNOW IN BRAKE CYLINDER.  NONE FOUND.  AIRCRAFT BROUGHT INTO HEATED HANGAR.  BOTH BRAKES WERE BLED DOWN OF ALL FLUID, FOUND TO HAVE MORE WATER THAN BRAKE FLUID.  SYSTEM FLUSHED COMPLETE AND SERVICED WITH 5606 HYDRAULIC FLUID.  CONDENSATION NOT SUSPECTED DUE TO AMOUNT OF WATER.  SUSPECT POSSIBLY DUE TO CONTAMINATED SERVICE EQUIPMENT.
